Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

leah_felice

Veteran Member
  • Content Count

    122
  • Joined

  • Last visited

Community Reputation

0 Neutral

About leah_felice

  • Rank
    Member

Profile Information

  • Location
    Alabama
  1. I'll second the blistex lip medex...I use it religiously, and my lips were just like yours. I also have an ointment I have to put on four times a day from my derm. The chapped lips have probably been the worst part for me, but they're controlled now .
  2. If your derm knows your accutane rx is up, they won't make you wait months for your checkup. You're supposed to check up once a month till your treatment is over. You should ask to speak with your derm directly, or if you've done that, ask why they're making you wait so long.
  3. I'm not looking for one that helps with acne...I'm on accutane. I guess I'm just afraid to switch cause you never know what the suckers will do to you!
  4. Hey...I was just wondering if anyone has anything to say on Yasmin BC vs. Orthotricyclen BC(I'm on this one.) My OBGYN gave me Yasmin this time, but I'm not sure if I want to change. Let me know what you think.
  5. Hey...I'm on accutane. You aren't supposed to use any products other than accutane, a mild cleanser, and a moisturizer...you were right jcp. If you try to use other things, your skin will be even more irritated, and accutane alone is pretty irritating.
  6. Isotrex isn't topical accutane...it's similar to retin-a micro, which is vitamin a LIKE accutane, but it's weaker. I don't think there's actually a topical as strong as accutane, but knowing how strong it is, I doubt I'd want to put it directly on my skin even if there WAS a topical.
  7. Not everyone has an initial breakout...I didn't. BUT, my chapped lips have been rough. I would say it's worth it too...the bad side effects for girls he's talking about are the birth defects associated with accutane. That's only if you get pregnant while you take it, and they take lots of precautions to make sure that doesn't happen.
  8. Accutane is strong and causes your skin to peel...BP does that too, and dries you up like accutane. It will do more harm than good if you combine the two.
  9. Blistex Lip Medex...but I also have another thing I use 4 times a day prescribed. If it's that bad, talk to your derm and most likely they'll prescribe you something .
  10. All I can say is wear sunscreen...regardless of whether or not it causes acne(something I believe will always be cause for argument.) Sun damage is much more risky these days because the sun is stronger than it used to be because of a thinner ozone layer. In the long run, acne doesn't matter if you end up with skin cancer trying to get rid of it.
  11. With a drug like accutane patience is key. For some people it works right away, but for MOST it takes up to the first 2-3 months...with the course ranging from 4-6 months. But then it's worth it cause it lasts a while for most.
  12. I got it on the top of my right hand. My derm gave me some hydrocortizone to put on it when that happens. She said that mild eczema is a side effect while on acctuane...bah. That plus lots of lotion made mine go away.
  13. Hey... I'm on 100mgs. For a while I thought I was the only one around here on such a high dose. I really think the dosage of accutane varies from derm to derm, at least around here. My dermotologist gives you 1.5 mgs per ever kg you weigh. My acne wasn't severe either, and I also got fast results, but no initial breakout. But man, my lips were chapped within DAYS. Blistex Lip Medex man...it works / .
  14. My face felt hot and was red when I first started accutane. It felt like I was sunburned or something...it gets that way from time to time now, but I would suggest a moisturizer or face wash that has aloe in it. My face was is Oil of Olay for sensitive skin with aloe, and it seems to really help. JayC, another accutane user on here uses St. Ives Aloe Vera lotion and he said that helps a lot too.
×